Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/184568
Authors: 
Rządkowski, Grzegorz
Głażewska, Iwona
Sawińska, Katarzyna
Year of Publication: 
2014
Citation: 
[Journal:] Foundations of Management [ISSN:] 2300-5661 [Volume:] 6 [Year:] 2014 [Issue:] 1 [Pages:] 57-70
Subjects: 
Logistic equation
logistic function
time series
Eulerian numbers
Riccati's differential equation
mathematical models
Persistent Identifier of the first edition: 
Creative Commons License: 
https://creativecommons.org/licenses/by-nc-nd/3.0
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.